MathSciNet Relay Station
MathSciNet bibliographic data
MR564197 28A20 (46G10)
Artstein, Zvi A note on Fatou's lemma in several dimensions. J. Math. Econom. 6 (1979), no. 3, 277–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement